Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 68, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 11:07 AM CST for Sevier County, Arkansas; McCurtain County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 11:07 AM CST (17:07 UTC)
- Expired
- Dec 27, 2015, 11:45 AM CST
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 8:56 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 5.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
852
WFUS54 KSHV 271707
TORSHV
ARC133-OKC089-271745-
/O.NEW.KSHV.TO.W.0068.151227T1707Z-151227T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHEASTERN MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1145 AM CST
* AT 1107 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES EAST OF BROKEN BOW...OR 13 MILES WEST OF
HORATIO...MOVING NORTH AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN SEVIER AND NORTHEASTERN MCCURTAIN COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS: CERROGORDO...WEST LINE...PLUNKETVILLE...
HOCHATOWN...WATSON...GOODWATER...EAGLETOWN AND SMITHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3446 9446 3419 9447 3419 9441 3389 9450
3392 9471 3448 9465
TIME...MOT...LOC 1707Z 189DEG 32KT 3398 9459
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
131 follow-up statement
436
WWUS54 KSHV 271720
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1120 AM CST SUN DEC 27 2015
ARC133-OKC089-271745-
/O.CON.KSHV.TO.W.0068.000000T0000Z-151227T1745Z/
SEVIER AR-MCCURTAIN OK-
1120 AM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR
NORTHWESTERN SEVIER AND NORTHEASTERN MCCURTAIN COUNTIES...
AT 1118 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHEAST OF BROKEN BOW...OR NEAR EAGLETOWN...
MOVING NORTH AT 35 MPH. A TORNADO COULD BE ON THE GROUND AT THIS TIME...
IF YOU LIVE IN THE PATH OF THIS TORNADO...TAKE SHELTER IMMEDIATELY.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WATSON...WEST LINE...EAGLETOWN...PLUNKETVILLE...SMITHVILLE AND HOCHATOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3446 9446 3419 9447 3419 9441 3397 9448
3401 9470 3448 9465
TIME...MOT...LOC 1718Z 189DEG 32KT 3408 9457
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 10:55 AM CST, 12 minutes earlier.
Area forecast discussion, Dec 27, 10:55 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 AM CST SUN DEC 27 2015
.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE UPPER LEVEL LOW PUSHING
EAST ACROSS WEST TEXAS THIS MORNING...WITH THE COLD FRONT SLOWLY
MOVING ACROSS EAST TEXAS. ALTHOUGH THIS FRONT STALLED OVERNIGHT
JUST TO OUR WEST...RADAR IMAGERY SHOWS THIS FRONT IS SLOWLY
PUSHING THROUGH SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS...WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS ONGOING. HEAVY RAIN IS
FALLING WITH THE FRONT...AND FLASH FLOOD WARNINGS ARE NOW IN
EFFECT FOR MCCURTAIN COUNTY AND PORTIONS OF NORTHEAST TEXAS.
AHEAD OF THE FRONT...MORE ISOLATED TO SCATTERED THUNDERSTORMS ARE
DEVELOPING...AND BELIEVE THESE STORMS WILL LIKELY BE THE ONES WITH
THE BEST CHANCE OF BEING SEVERE. THE PRIMARY THREATS TODAY WILL BE
DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS A SMALL CHANCE OF
LARGE HAIL...BUT MORE WORRIED ABOUT THE WIND AND TORNADO THREAT.
IN FACT...A TORNADO WATCH IS NOW IN EFFECT FOR NORTHEAST TEXAS AS
WELL AS PORTIONS OF NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS
THROUGH 4 PM.
THERE IS A SHARP TEMPERATURES GRADIENT BETWEEN WERE THE
FRONT...WITH TEMPERATURES ACROSS MCCURTAIN COUNTY OK...TITUS
COUNTY TX...AND WOOD COUNTY TX FALLING INTO THE 50S. FOR
EXAMPLE...QUITMAN IS REPORTING 55 DEGREES IN WOOD COUNTY...BUT THE
TYLER AIRPORT IN SMITH COUNTY IS 78. HOWEVER...IT APPEARS THAT THE
FRONT IS GOING THROUGH TYLER AT THIS TIME...AS THERE TEMPERATURES
HAS DROPPED 12 DEGREES AND THEIR WIND HAS SHIFTED SINCE THE LAST
HOUR. NEEDLESS TO SAY...TEMPERATURES WILL LIKELY BE FALLING
THROUGH THE DAY AS THE FRONT SLOWLY PROGRESSES EASTWARD. DID
UPDATE THE FORECAST THIS MORNING TO INCREASE TEMPERATURES OUT
AHEAD OF THE FRONT...AND MAY NOT HAVE WARMED A FEW PLACES
ENOUGH...AS SHREVEPORT IS ALREADY UP TO 80 DEGREES. OUT AHEAD OF
THIS FRONT...SOME RECORD HIGHS MAY FALL. IN FACT...SHREVEPORT HAS
BROKEN THEIR RECORD OF 77 DEGREES FROM 2005...WITH THE CURRENT 80
DEGREE READING.
THE MOST ACTIVE WEATHER WILL BE TODAY THROUGH THIS EVENING...WITH
THE THREAT OF SHOWERS AND THUNDERSTORMS DECREASING DURING THE DAY ON
MONDAY...AS THE UPPER LEVEL LOW SLOWLY LIFTS TO THE NORTHEAST.
MORE WINTERLIKE TEMPERATURES WILL ALSO PREVAIL ACROSS THE REGION
BEHIND THIS COLD FRONT...WITH DAYTIME HIGHS IN THE MID 40S TO MID
50S AND OVERNIGHT LOWS FALLING TO NEAR FREEZING. PALMER
&&
.AVIATION... /ISSUED AT 727 AM CST/
A COLD FRONT WILL SLOWLY MOVE E THROUGH THE ARKLATEX. SHWRS/TSTMS
WILL INCREASE IN COVERAGE FROM W TO E THIS CYCLE W/ TSRA
CONDITIONS IFR/MVFR EXPECTED ACROSS OUR TX TERMINALS TODAY AS AN
INVERTED TROPICAL TROUGH CLOSES INTO A STACKING LOW OVHD...MOVING
NE AND THEN AFFECTING ALL OTHER TERMINALS TONIGHT. BEHIND THIS
DEEPENING LOW...RAIN WILL END QUICKLY DURING EARLY MONDAY AND
WINDS WILL END UP W/SW 10-20KTS AS THE LOW MOVES BY. SFC WINDS ARE
S/SE 10-20KTS NOW...OUR CLIMB WINDS TODAY SE 15-25KTS VEERING
QUICKLY TO S/SW 35-55KTS BY 4KFT AND SW 75KTS BY FL280. HIGHER
GUSTS NEAR DOWNPOURS WILL BE BEHIND THE FRONT WITH SOME N WINDS
15-25KTS. COLD FRONT IS AT KCRS...TO KSLR...TO K404...TO KMEZ.
/24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 45 51 34 / 100 100 30 0
MLU 80 51 56 36 / 70 90 50 0
DEQ 73 44 45 29 / 100 100 50 0
TXK 73 46 47 32 / 100 100 50 0
ELD 76 48 52 33 / 90 90 50 0
TYR 77 39 46 33 / 100 100 20 0
GGG 76 39 47 33 / 100 100 20 0
LFK 76 41 51 34 / 100 100 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
28/24Hazardous weather outlook, Dec 27, 9:45 AM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 10:42 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1042 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD QUITMAN 32.80N 95.44W
12/27/2015 WOOD TX LAW ENFORCEMENT
LOW LYING CROSSINGS FLOODED AT CR2100... CR1560...
CR1680
&&
EVENT NUMBER SHV1500815
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 5:42 AM CST | Lake Wind Advisory | SHV | Miller | 18 hr |
| Dec 27, 12:17 PM CST | Flash Flood Warning | SHV | Little River, Sevier | 12 hr |
| Dec 27, 12:46 PM CST | Flash Flood Warning | SHV | Howard | 12 hr |
| Dec 27, 3:02 PM CST | Severe Thunderstorm Warning | SHV | Union | 43 min |
| Dec 27, 3:12 PM CST | Tornado Warning | SHV | Union | 33 min |
| Dec 27, 3:29 PM CST | Tornado Warning | SHV | Hempstead, Lafayette, Nevada | 31 min |
| Dec 27, 3:40 PM CST | Tornado Warning | SHV | Union | 35 min |
| Dec 27, 3:52 PM CST | Tornado Warning | SHV | Hempstead, Nevada | 23 min |
| Dec 27, 3:59 PM CST | Tornado Warning | SHV | Columbia, Lafayette | 31 min |
| Dec 27, 4:10 PM CST | Tornado Warning | SHV | Union | 35 min |
| Dec 27, 4:13 PM CST | Tornado Warning | SHV | Hempstead, Nevada | 32 min |
| Dec 27, 4:26 PM CST | Tornado Warning | SHV | Columbia, Nevada | 34 min |
| Dec 27, 4:35 PM CST | Tornado Warning | SHV | Howard, Sevier | 40 min |
| Dec 27, 4:46 PM CST | Severe Thunderstorm Warning | SHV | Little River | 59 min |
| Dec 27, 4:58 PM CST | Tornado Warning | SHV | Nevada | 17 min |
| Dec 27, 5:22 PM CST | Tornado Warning | SHV | Miller | 23 min |
| Dec 27, 5:29 PM CST | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 46 min |
| Dec 27, 5:42 PM CST | Tornado Warning | SHV | Miller | 33 min |
| Dec 27, 10:13 AM CST | Flash Flood Warning | SHV | McCurtain | 9 hr |
Nearby
Tornado Warnings in Arkansas, 2015Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.